# SDR UPS98227479

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 312-322
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON (C53-224-01.05-01) FLOOR SUPPORT BS 312 TO 322 LBL 30 WL 208.  REPLACED FLOOR SUPPORT PER 727 SRM 51-20-4 AND 51-30-2.
